“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11191
School of Mathematics
  Title:   Duality for a Cohen-Macaulay local ring
  Author(s):  M. Tousi (Joint with M. A. Esmkhani)
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  38
  Year:  2010
  Pages:   2048-2063
  Supported by:  IPM
Let (R,\fm) be a Cohen-Macaulay local ring. If R has a canonical module, then there are some interesting results about duality for this situation. In this paper, we show that one can indeed obtain similar these results in the case R has not a canonical module. Also, we give some characterizations of complete big Cohen-Macaulay modules of finite injective dimension and by using it some characterizations of Gorenstein modules over the \fm-adic completion of R are obtained.

Download TeX format
back to top
scroll left or right